Scalar curvature of a Metric with Unit Volume.

Osamu Kobayashi

Mathematische Annalen (1987/88)

  • Volume: 279, Issue: 1-2, page 253-266
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kobayashi, Osamu. "Scalar curvature of a Metric with Unit Volume.." Mathematische Annalen 279.1-2 (1987/88): 253-266. <>.

author = {Kobayashi, Osamu},
journal = {Mathematische Annalen},
keywords = {Yamabe functional; scalar curvature; conformal invariants},
number = {1-2},
pages = {253-266},
title = {Scalar curvature of a Metric with Unit Volume.},
url = {},
volume = {279},
year = {1987/88},

AU - Kobayashi, Osamu
TI - Scalar curvature of a Metric with Unit Volume.
JO - Mathematische Annalen
PY - 1987/88
VL - 279
IS - 1-2
SP - 253
EP - 266
KW - Yamabe functional; scalar curvature; conformal invariants
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.